# SDR SWIA200617177

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 10,028 hours, 8,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 50497
- Condition: Discharged
- Location: Cabin
- Part time: 3,728 hours, 3,010 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENGY LIGHTS BEHIND ROW 8 FAIL TO ILLUMINATE.  REPLACED BATT PACK IAW MM 33-51-04.  OPERATIONAL CHECKS GOOD.
